# SDR WX0A2021060273729

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 45,661 hours, 35,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAILED MCDU TEST (FIN 13WL) / REMOVED AND REPLACED EPSU BATTERY(FIN 13WL) IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A; OP'S CHECK GOOD"
